Hyperbolic 4-manifolds and tesselations
Publications Mathématiques de l'IHÉS, Volume 68  (1988), p. 47-76
@article{PMIHES_1988__68__47_0,
     author = {Kuiper, Nicolaas Hendrik},
     title = {Hyperbolic 4-manifolds and tesselations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {47-76},
     zbl = {0692.57013},
     mrnumber = {90k:57022},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__47_0}
}
Kuiper, Nicholaas H. Hyperbolic 4-manifolds and tesselations. Publications Mathématiques de l'IHÉS, Volume 68 (1988) , pp. 47-76. http://www.numdam.org/item/PMIHES_1988__68__47_0/

[Ba1] T. Banchoff, Self-linking numbers of space polygons, Indiana Univ. Math. J., 25 (1976), 1171-1188. | MR 55 #4227 | Zbl 0363.53002

[Ba2] T. Banchoff, Normal curvatures and Euler classes for polyhedral surfaces in 4-space, Proc. AMS, 92 (1984), 593-596. | MR 86c:57019 | Zbl 0558.57010

[Ca] G. Càlgàreanu, L'intégrale de Gauss et l'analyse des noeuds tridimensionnels, Revue de Math. Pure et Appl., 4 (1959), 5-20. | Zbl 0134.43005

[Cox] H. S. M. Coxeter, Introduction to Geometry, New York, Wiley, 1960. | Zbl 0095.34502

[Ehr] Ch. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de Topologie, CBRM, Bruxelles, 1950, 29-55. Also in Œuvres complètes. | Zbl 0054.07201

[GLT] M. Gromov, M. B. Lawson and W. Thurston, Hyperbolic 4-manifolds and conformally flat 3-manifolds. See references there, Publ. Math. I.H.E.S., 68 (1988), 27-45. | Numdam | MR 90k:57021 | Zbl 0692.57012

[Go] W. M. Goldman, Projective structures with Fuchsian holonomy, J. Diff. Geom., 25 (3) (1987), 297-326. | MR 88i:57006 | Zbl 0595.57012

[Mi] J. Milnor, On the existence of a connection with zero curvature, Comment. Math. Helv., 32 (1958), 215-233. | MR 20 #2020 | Zbl 0196.25101

[Ma] B. Maskit, Kleinian groups, Grundlehren der Math. Wiss. 287, Springer Verlag (1987). | MR 90a:30132 | Zbl 0627.30039

[Po] W. Pohl, The self-linking of closed space curves, J. Math. Mech., 17 (1968), 975-985. | MR 36 #5827 | Zbl 0164.54005

[S] L. Siebenmann, Regular open neighborhoods, in General topology and its applications, 6 (1973), 51-61. See also L. Siebenmann, L. Guillou et J. Hähl, Les voisinages ouverts réguliers, Ann. Sc. École Norm. Sup., 4e sér., 6 (1973), 253-293. | Numdam | Zbl 0276.57003

[SY] R. Schoen and S. Yau, Conformally flat manifolds, Kleinian groups and scalar curvature, Inv. Math., 92 (1988), 47-72. | MR 89c:58139 | Zbl 0658.53038

[W] J. Wood, Bundles with totally disconnected structure group, Comment. Math. Helv., 46 (1971), 257-273. | MR 45 #2732 | Zbl 0217.49202